# SDR QXEA200701334

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,780 hours, 31,494 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2055 - AUTOFEATHER TEST ON NR 2 CAUSES NR 1 TO FEATHER IMMEDIATELY.  MAINTENANCE COULD NOT DUPLICATE.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE,
